Segui
Fabio Cavalletti
Fabio Cavalletti
Email verificata su sissa.it
Titolo
Citata da
Citata da
Anno
The globalization theorem for the curvature dimension condition
F Cavalletti, E Milman
arXiv preprint arXiv:1612.07623, 2016
136*2016
Sharp and rigid isoperimetric inequalities in metric-measure spaces with lower Ricci curvature bounds
F Cavalletti, A Mondino
Inventiones mathematicae 208, 803-849, 2017
1232017
Sharp geometric and functional inequalities in metric measure spaces with lower Ricci curvature bounds
F Cavalletti, A Mondino
Geometry & Topology 21 (1), 603-645, 2017
772017
The Monge problem for distance cost in geodesic spaces
S Bianchini, F Cavalletti
Communications in Mathematical Physics, 615-673, 2013
672013
Local curvature-dimension condition implies measure-contraction property
F Cavalletti, KT Sturm
Journal of Functional Analysis 262 (12), 5110-5127, 2012
602012
Optimal maps in essentially non-branching spaces
F Cavalletti, A Mondino
Communications in Contemporary Mathematics 19 (06), 1750007, 2017
542017
Monge problem in metric measure spaces with Riemannian curvature-dimension condition
F Cavalletti
Nonlinear Analysis: Theory, Methods & Applications 99, 136-151, 2014
462014
New formulas for the Laplacian of distance functions and applications
F Cavalletti, A Mondino
Analysis & PDE 13 (7), 2091-2147, 2020
422020
Decomposition of geodesics in the Wasserstein space and the globalization problem
F Cavalletti
Geometric and Functional Analysis 24, 493-551, 2014
382014
Existence and uniqueness of optimal transport maps
F Cavalletti, M Huesmann
Annales de l'Institut Henri Poincaré C 32 (6), 1367-1377, 2015
342015
A simple proof of global existence for the 1D pressureless gas dynamics equations
F Cavalletti, M Sedjro, M Westdickenberg
SIAM Journal on Mathematical Analysis 47 (1), 66-79, 2015
332015
Optimal transport in Lorentzian synthetic spaces, synthetic timelike Ricci curvature lower bounds and applications
F Cavalletti, A Mondino
arXiv preprint arXiv:2004.08934, 2020
322020
The Monge problem in Wiener space
F Cavalletti
Calculus of Variations and Partial Differential Equations 45, 101-124, 2012
242012
Almost Euclidean isoperimetric inequalities in spaces satisfying local Ricci curvature lower bounds
F Cavalletti, A Mondino
International Mathematics Research Notices 2020 (5), 1481-1510, 2020
222020
Quantitative Isoperimetry à la Levy‐Gromov
F Cavalletti, F Maggi, A Mondino
Communications on Pure and Applied Mathematics 72 (8), 1631-1677, 2019
192019
A variational time discretization for compressible Euler equations
F Cavalletti, M Sedjro, M Westdickenberg
Transactions of the American Mathematical Society 371 (7), 5083-5155, 2019
18*2019
Measure rigidity of Ricci curvature lower bounds
F Cavalletti, A Mondino
Advances in Mathematics 286, 430-480, 2016
132016
An overview of L1 optimal transportation on metric measure spaces
F Cavalletti
arXiv preprint arXiv:1809.04859, 2018
122018
Isoperimetric inequalities for finite perimeter sets under lower Ricci curvature bounds
F Cavalletti, A Mondino
Rendiconti Lincei 29 (3), 413-430, 2018
122018
Independence of synthetic curvature dimension conditions on transport distance exponent
A Akdemir, A Colinet, R McCann, F Cavalletti, F Santarcangelo
Transactions of the American Mathematical Society 374 (08), 5877-5923, 2021
112021
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20